RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Pages 519–521 (Mi dan25539)  

MATHEMATICS

Extremal problems in the theory of polynomial operators (non-periodic case)

D. L. Berman


Full text: PDF file (342 kB)

Bibliographic databases:

Document Type: Article
Presented: S. N. Bernshtein
Received: 05.04.1961

Citation: D. L. Berman, “Extremal problems in the theory of polynomial operators (non-periodic case)”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 519–521

Citation in format AMSBIB
\Bibitem{Ber61}
\by D.~L.~Berman
\paper Extremal problems in the theory of polynomial operators (non-periodic case)
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 519--521
\mathnet{http://mi.mathnet.ru/dan25539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132999}
\zmath{https://zbmath.org/?q=an:0121.05802}


Linking options:
  • http://mi.mathnet.ru/eng/dan25539
  • http://mi.mathnet.ru/eng/dan/v140/i3/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019